# SDR HEEA0014165

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 8DJ131LAV1
- Condition: Defective
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACH INDICATOR EXCESSIVE NEEDLE SPLIT.
